# SDR FDEA201402240396

- Difficulty date: February 24, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 46,073 hours, 19,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Dislodged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BLOCK OUT WHEN RAMP CLOSED R1 DOOR,  DOOR WOULD NOT CLOSE.  GIRT BAR FITTING HAS FALLEN OUT OF SLIDE & WAS FOUND ON DOOR SILL LEDGE.  FOUND FWD SLIDER ON GIRT BAR HAD BECOME DISLODGED.  RESET SLIDER & OPERATIONS CHECKED IAW 757 MM 25-66-10-2 GIRT BAR & FLOOR FITTINGS, CHECKED SATISFACTORY.
